# SDR CALA2025060305207

- Difficulty date: May 30, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N77510
- Make and model: Boeing 737824
- Aircraft serial: 32828
- Aircraft time: 54,656 hours, 19,477 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFT ENTRY CAUTION LIGHT ILLUMINATED AFTER INITIATING TAKEOFF ROLL EXAMINED DOOR 2 L FOUND HANDLE NOT PROPERLY CLOSED. CHECKED FOR PROPER OPERATION OF ENTRY DOOR FROM INTERNAL AND EXTERNAL DOOR HANDLE, DOOR OPERATION NORMAL REF AMM 52-11-00. PERFORMED DOOR WARNIG SYSTEM TEST PER AMM 52-71-00-730-801. CLEANED DOOR PROX SWITCH.
